# SDR DL757081551

- Difficulty date: October 13, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 65,962 hours, 30,060 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1560
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP STA 1560 HAS CORROSION ON FRAME ABOVE L27.   BLENDED AREA IAW SRM 53-00-07 PG 103 FIG 101.  FOUND OUT OF LIMITS.  INSTALLED REPAIR DOUBLER IAW SRM 51-40-07 PG 4 PARA 7.
